Theorem on width of ball in spaces of mappings

V.F. Babenko (Oles Honchar Dnipropetrovsk National University),


Theorem about weak widths of ball in spaces of mappings having values in linear normed spaces is proved. An example of application of this theorem is presented.


Babenko V.F., Pichugov S.A. "Approximation of continuous vector functions", Ukrainian Math. J., 1994; 46(11): pp. 1435-1448. (in Russian) doi:10.1007/BF01058878

Dorogovtsev A.Ya. Periodic and stationary states of infinite-dimensional deterministic and stochastic dynamic systems, Kyiv, 1992. (in Russian)

Kolmogorov A.N. "On the best approximation of functions from given class of functions", Matematika i mekhanika. Izbr. trudy, Nauka, Moscow, 1985; pp. 186-189. (in Russian)

Korneichuk N.P. Extremum problems in approximation theory, Moscow, 1976; 320 p. (in Russian)

Korneichuk N.P. Splines in approximation theory, Nauka, Moscow, 1984; 544 p. (in Russian)

Korneichuk N.P. Exact constants in approximation theory, Nauka, Moscow, 1987; 424 p. (in Russian)

Krein S.G., Petunin Yu.I., Semyonov Ye.M. Interpolation of linear operators, Nauka, Moscow, 1978; 400 p. (in Russian)

Tikhomirov V.M. Some problems of approximation theory, Izd-vo Moskovskogo un-ta, Moscow, 1976; 304 p. (in Russian)

Pinkus A. n-Widths in approximation theory, Springer-Verlag, Berlin, 1985; 290 p.




  • There are currently no refbacks.

Copyright (c) 2009 V.F. Babenko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991